# SDR ASAA0873627

- Difficulty date: October 3, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,975 hours, 12,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN BS 328 344 LBL 12 FLOORBEAM SCRATCHED.  FLOORBEAM BS 328 344 LBL 12 REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 51 40 02.
